# SDR CA090119002

- Difficulty date: January 8, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Part number: K3822
- Condition: Loose
- Component: Magneto/Distrib, 4373
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE DISTRIBUTOR FINGER WAS DISCOVERED LOOSE ON THE GEAR ASSEMBLY DURING SCHEDULED INSPECTION.
